MAUDE Adverse Event Report: MAQUET GMBH CORIN W AUTODRIVE, IPC, EU; TABLE, OPERATING-ROOM, AC-POWERED

MAQUET GMBH CORIN W AUTODRIVE, IPC, EU; TABLE, OPERATING-ROOM, AC-POWERED
Model Number 770001A2
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/20/2025
Type of Reportable Event Malfunction
Event or Problem Description
Getinge became aware of an issue with one of our mobile tables - 770001a2 - corin w autodrive, ipc, eu.As it was stated, the operating table stopped working and was not responding to the ir and cable remote controls as well as the override panel at the beginning of the colectomy surgery.The table also did not work when connected to the mains.The patient had to be moved to another operating table, which resulted in prolonged anesthesia time.There was no injury reported, however, we decided to report the issue based on the potential for serious injury if the situation, namely the operating table not responding to the remote control or override panel, leading to the inability to position the table during surgery, was to reoccur.
 
Additional Manufacturer Narrative
Additional information will be provided following the conclusion of the investigation.
 
Additional Manufacturer Narrative
According to the reporting timeframe we would like to provide the information about current status of the issue.Please be advised that it is being investigated.Additional information will be provided following the conclusion of the investigation.E1 event site name: (b)(6).Initial reporter: getinge application engineer.
 
Event or Problem Description
Manufacturer's reference number (b)(4).
 
Additional Manufacturer Narrative
According to the reporting timeframe we would like to provide the information about current status of the issue.Please be advised that it is being investigated.Additional information will be provided following the conclusion of the investigation.
 
Event or Problem Description
Manufacturer's reference number (b)(4).

Brand Name
CORIN W AUTODRIVE, IPC, EU
Common Device Name
TABLE, OPERATING-ROOM, AC-POWERED
Manufacturer (Section D)
MAQUET GMBH
kehler strasse 31
rastatt
GM 
Manufacturer (Section G)
MAQUET GMBH
kehler strasse 31
rastatt
GM  
Manufacturer Contact
diana gutekunst
kehler strasse 31
rastatt 
GM  
MDR Report Key22157422
Report Number8010652-2025-0000026
Device Sequence Number8842232
Product Code FQO
UDI-Device Identifier04046768145184
UDI-Public(01)04046768145184(11)241014
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Remedial Action Repair
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 06/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number770001A2
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/20/2025
Supplement Date Received by Manufacturer07/14/2025
08/22/2025
05/22/2026
Initial Report FDA Received Date06/06/2025
Supplement Report FDA Received Date08/07/2025
09/10/2025
06/15/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/14/2024
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-2420-2025
Patient Sequence Number1
Patient Age35 YR
Patient SexMale
Patient Weight78 KG